# SDR AALA202001099001

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 80,715 hours, 27,057 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 5922
- Condition: Failed
- Location: Eicas
- Part time: 81,915 hours, 29,479 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ELECTRICAL SMOKE SMELL IN FLT DCK AND FWD CABIN LOWER EICAS UNIT DEAD. SMELLS BURNED. REPLACED LOWER EICAS DISPLAY UNIT. IAW AMM 31-41-01. VENTILATED A/C. ACCEPTABLE TO FLIGHT CREW.
